# SDR JJBA20251231036

- Difficulty date: December 26, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 44,150 hours, 29,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING WITH SKIN DAMAGED ON REAR EDGE LH AREA. APU COWLING SKIN ON FR06 FOUND WITH SEVERAL CRACKS ON EDGE. WORK WAS PERFORMED ON THE APU COWLING ACCOMPLISHING TYPE B BLEND OUTS. ADDITIONALLY, CRACK 3 AND 4 WERE REPAIRED.
